# SDR ALG2004F00060

- Difficulty date: October 10, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23005290
- Part serial: CAE890287S
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE CHIP LIGHT ILLUMINATED, PILOT RETURNED TO RIG.  THE MECHANIC REMOVED, CLEANED, AND INSPECTED NR ENGINE CHIP PLUGS.  SMALL HAIR LIKE SILVER WAS DISCOVERED.  UPON CLEANING THE CHIP PLUGS, COMPLIED WITH GROUND RUN AND LEAK CHECK, NO DISCREPANCY WAS NOTED,  AC RETURNED TO SERVICE.
